MathSciNet Relay Station
MathSciNet bibliographic data
MR2244437 60D05 (60F05 62F12)
Heinrich, Lothar; Schmidt, Hendrik; Schmidt, Volker Central limit theorems for Poisson hyperplane tessellations. Ann. Appl. Probab. 16 (2006), no. 2, 919–950.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement